Volume 22, issue 2 (2022)

Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Heegaard Floer homology of surgeries on two-bridge links
473

Yajing Liu

A Kontsevich integral of order $1$
559

Arnaud Mortier

Symmetries and hidden symmetries of $(\epsilon, d_L)$–twisted knot complements
601

Neil R Hoffman, Christian Millichap and William Worden

Quasi-isometrically rigid subgroups in right-angled Coxeter groups
657

Anthony Genevois

The topological slice genus of satellite knots
709

Peter Feller, Allison N Miller and Juanita Pinzón-Caicedo

Right-angled polyhedra and alternating links
739

Abhijit Champanerkar, Ilya Kofman and Jessica S Purcell

Two robots moving geodesically on a tree
785

Donald M Davis, Michael Harrison and David Recio-Mitter

Iterated traces in $2$–categories and Lefschetz theorems
815

Jonathan A Campbell and Kate Ponto

Leighton's theorem: Extensions, limitations and quasitrees
881

Martin R Bridson and Sam Shepherd

Stable subgroups of the genus $2$ handlebody group
919

Marissa Chesser

Gluck twisting roll spun knots
973

Patrick Naylor and Hannah R Schwartz

Publication of this issue is now complete.